# SDR USAA000032

- Difficulty date: January 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LBL 6.5, STATION 528, 537 TO 539 KEEL BEAM HAS A 2 INCH BY 1 INCH AREA OF CORROSION, LEVEL 2.  INSTALLED REPAIR ANGLE PER EA 66434, SRM 51-70-12.  (M)
